Evidence map›Paper›PMID 23441005›Full record

ArticleHSR proceedings in intensive care & cardiovascular anesthesia2010

Early and prolonged ECG alterations resembling a myocardial injury after severe amitriptyline poisoning.

G Berlot, A Vergolini, C Calderan

Abstract readCase Reports
In one paragraph

Article in HSR proceedings in intensive care & cardiovascular anesthesia, 2010. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.

0numbers the graph read from it
0cells of the map it votes in
0citing papers in PubMed
–field-weighted citation impact
1 · What the graph read from it

What it found

Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.

The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.

2 · The registry

The trial behind it

Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.

Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.

3 · Its place in the literature

Who cites it

0 citing papers in PubMed.

No citing paper in PubMed yet.

4 · The record

Corrections and comments

PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.

5 · Who and what money

Authors and funding

3 authors.

G BerlotDepartment of Anaesthesia and Intensive Care, Cattinara Hospital, University of Trieste, Italy.
A Vergolini
C Calderan

Funding

No grant is acknowledged in the PubMed record.

6 · The paper itself

Abstract

Evidence of cardiovascular toxicity is present in the majority of tricyclic antidepressant overdoses. We report the case of a 63-year-old woman admitted to our department with a severe amitriptyline poisoning. The ECG at admission showed a pattern mimicking an acute anteroseptal subepicardial infarction. This pattern persisted for 11 days. Myocardial enzymes and echocardiographic findings never confirmed an ischemic event. At discharge, the ECG returned normal without cardiac or neurologic sequelae. Our experience suggest that after severe tricyclic antidepressant ingestion, ECG alterations resembling myocardial injury may occur early and last for a longer period than previously reported.

Indexed as

amitriptylin overdoseECG abnormalitiesmyocardial infarctiontricyclic antidepressant poisoning

Identifiers

PMID23441005
PMCPMC3484585

What OpenQuestion holds

Textmetadata
LicenceCC BY-NC
Read underepoch 390

Registered trials

None linked

Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.